# SDR UALA2013041102450

- Difficulty date: April 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 71,466 hours, 13,557 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Center Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER OVEN IN AFT GALLEY IS INOPERATIVE, WILL NOT POWER UP.    REPLACED OVEN IAW AMM, OPS CHECKED OKAY.
